# SDR DL757954018

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE AT 9 O'CLOCK POSITION.  SHOP INSPECTION FOUND MOISTURE AND OLD WET-LAY REPAIRS.  REBUILD RADOME COMPLETE USING 757 MOLD AND BOEING SPEC MATERIALS.
